MathSciNet Relay Station
MathSciNet bibliographic data
MR2440252 14M15 (14L30 16G10 16G20)
Caldero, Philippe; Reineke, Markus On the quiver Grassmannian in the acyclic case. J. Pure Appl. Algebra 212 (2008), no. 11, 2369–2380.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement